Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Can dizziness, weakness of knees, nausea poor eye sight after sports activity be due to a heart problem ?

Hello, whenever i do sports (i run) i feal extremely dizzy, about to throw up, poor eye sight and my knees are weak. I went to the doctor yesterday and it wasn t anaemia ( blood test ). I am soon going to the cardiologist but i wondered if anyone knew what it might be? It is a heart problem. I have a low blood pressure (105/65) and a quite fast pulse. My gp also thought it MIGHT be myocarditis, but it isn t sure at all. Anyone know what else might be?
Asked On : Wed, 26 Oct 2011
Answers:  3 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
welcome to hcm,
please consultant cardiologist,who will advise you proper pathological test and suggest medication.randomly speaking you are required to undergo cbc,urine routine and ecg.
dr.mohsin madni
Answered: Wed, 26 Oct 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Low pressure may cause dizziness.
Due to generalized weakness one gets these symptoms.
Take good nourishing food.
Take plenty of water,
Take Iron,multivitamines supplements.
For your fast pulse go for ecg to rule out cardiac entity.
Ok and bye.
Answered: Thu, 27 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.Consult a cardiologist for the diagnosis.If everything comes out normal then it could be because of your overdoing the physical activity.If a personis normally not accustomed to the exercises suddenly does excessive physical activity may develop dizziness,weakness,nausea etc. If cardiologist clears you then go for developing your stamina before undertaking strenuous sporting activity.Thanks and good luck.
Answered: Fri, 28 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor